My daughter is on 6MP now too. She started taking it a month ago and to be honest, I hadn't noticed any side effects at all until I read your post about being tired. Now that I think about it, she has been very tired in the mornings...even compared to normal. I have to tell her to "get moving" about 5 times before she actually does anything. Maybe that's from the 6MP. She takes hers at night b4 bed, as recommended on the RX bottle.
As for thinning hair, we did initially notice that there seemed to be more in the brush but that has stopped. I did mention it to the GI Doc and he said, as he said last time when she had thinning hair after being on prednisone for 3 months, that the hair loss is probably not from the med but more likely from the disease state she is in. When one is malabsorbing, hair loss can be a result due to lack of nutrition, says he.
At any rate, welcome and sure hope the 6MP works for you. From what I hear it generally can take 2-3 months before you see any results from it. We are trying hard to be patient here too, and are praying this puts my daughter into remission so she feels like she can EAT again. I'm so emotionally sapped from seeing her so thin and finicky at the table. Most of her friends at her age (10) are weighing at around 75 - 85+ pounds and she is only 60. She looks so tiny compared to the rest and that was never the case for her. So frustrating. I think I might be losing hair myself!
I will find a way or make one. –Phillip Sidney 1554-1586
All that I am and all that I shall ever be, I owe to my Angel Mother.
The Bucket List- Have you found joy in your life? Has your life brought joy to others?
Make sure your suffering has meaning…